Osaka Journal of Mathematics

Hypercyclicity of translation operators in a reproducing kernel Hilbert space of entire functions induced by an analytic Hilbert-space-valued kernel

A.G. García, M.A. Hernández-Medina, and A. Portal

Full-text: Open access

Abstract

The study of the hypercyclicity of an operator is an old problem in mathematics; it goes back to a paper of Birkhoff in 1929 proving the hypercyclicity of the translation operators in the space of all entire functions with the topology of uniform convergence on compact subsets. This article studies the hypercyclicity of translation operators in some general reproducing kernel Hilbert spaces of entire functions. These spaces are obtained by duality in a complex separable Hilbert space $\mathcal{H}$ by means of an analytic $\mathcal{H}$-valued kernel. A link with the theory of de Branges spaces is also established. An illustrative example taken from the Hamburger moment problem theory is included.

Article information

Source
Osaka J. Math., Volume 52, Number 3 (2015), 581-601.

Dates
First available in Project Euclid: 17 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1437137610

Mathematical Reviews number (MathSciNet)
MR3370467

Zentralblatt MATH identifier
06502586

Subjects
Primary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions 46E22: Hilbert spaces with reproducing kernels (= [proper] functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces) [See also 47B32] 442C15

Citation

García, A.G.; Hernández-Medina, M.A.; Portal, A. Hypercyclicity of translation operators in a reproducing kernel Hilbert space of entire functions induced by an analytic Hilbert-space-valued kernel. Osaka J. Math. 52 (2015), no. 3, 581--601. https://projecteuclid.org/euclid.ojm/1437137610


Export citation

References

  • N.I. Akhiezer: The Classical Moment Problem, Oliver & Boyd, Edinburgh, 1965.
  • A.D. Baranov: Polynomials in the de Branges spaces of entire functions, Ark. Mat. 44 (2006), 16–38.
  • G.D. Birkhoff: Démonstration d'un théoreme elementaire sur les fonctions entiéres, C.R. Acad. Sci. Paris 189 (1929), 473–475.
  • L. de Branges: Hilbert Spaces of Entire Functions, Prentice Hall, Englewood Cliffs, NJ, 1968.
  • K.C. Chan and J.H. Shapiro: The cyclic behavior of translation operators on Hilbert spaces of entire functions, Indiana Univ. Math. J. 40 (1991), 1421–1449.
  • W.N. Everitt, A.G. Garcí a and M.A. Hernández-Medina: On Lagrange-type interpolation series and analytic Kramer kernels, Results Math. 51 (2008), 215–228.
  • P.E. Fernández-Moncada, A.G. Garcí a and M.A. Hernández-Medina: The zero-removing property and Lagrange-type interpolation series, Numer. Funct. Anal. Optim. 32 (2011), 858–876.
  • A.G. Garcí a and M.A. Hernández-Medina: The discrete Kramer sampling theorem and indeterminate moment problems, J. Comput. Appl. Math. 134 (2001), 13–22.
  • A.G. Garcí a and L.L. Littlejohn: On analytic sampling theory, J. Comput. Appl. Math. 171 (2004), 235–246.
  • A.G. Garcí a, M.A. Hernández-Medina and F.H. Szafraniec: Analytic Kramer kernels, Lagrange-type interpolation series and de Branges spaces, Complex Var. Elliptic Equ. 58 (2013), 79–97.
  • G. Godefroy and J.H. Shapiro: Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal. 98 (1991), 229–269.
  • V.I. Gurariy and W. Lusky: Geometry of Müntz Spaces and Related Questions, Springer, Berlin, 2005.
  • G.R. MacLane: Sequences of derivatives and normal families, J. Analyse Math. 2 (1952), 72–87.
  • S. Saitoh: Integral Transforms, Reproducing Kernels and Their Applications, Longman, Harlow, 1997.
  • B. Simon: The classical moment problem as a self-adjoint finite difference operator, Adv. Math. 137 (1998), 82–203.
  • A.E. Taylor and D.C. Lay: Introduction to Functional Analysis, second edition, John Wiley & Sons, New York, 1980.
  • R.M. Young: An Introduction to Nonharmonic Fourier Series, revised first edition, Academic Press, San Diego, CA, 2001. \endthebibliography*